# SDR 16082

- Difficulty date: October 10, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N120JP
- Make and model: Cessna 550
- Aircraft serial: 5500468
- Aircraft time: 9,861 hours, 9,930 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT, AFTER DEPARTURE FROM SUS, WAS UNABLE TO PRESSURIZE THE CABIN. THE AIRCRAFT RETURNED TO SUS. OBTAINED A FERRY PERMIT TO RETURN TO AFJ.   THE PROBLEM COULD NOT BE DUPLICATED. THE OUTFLOW VALVE AND SQUAT SWITCH WAS CHECKED.
